I would think that anyone who has experienced what you have recently would be depressed.
It's natural under the circumstances. Some people bounce back quickly from things like this but I'd think that is unusual.
Depression is frequently accompanied by anxiety.and both interfer with sleep and cause excess fear and paranoia. You should consider counseling with someone trained in helping those who've experienced the loss you have.
Tramacet may not be the best solution for your migraines and especially while pregnant.
The euphoria you get from it will tend to amplify the depression symptoms you have been experiencing. Although I can certainly appreciate your situation as much as a man can I guess. I wish my meds would produce some euphoria once in awhile. :-)
Finally I think you would benefit from a support group consisting of women who have miscarried and together help each other learn to cope with the loss. Check out the forum available here as well.